# SDR SWAA2022012479420

- Difficulty date: April 23, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,280 hours, 36,916 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA FLOORBOARD # 221FF TOP SIDE SKIN DAMAGE IN SEVERAL AREAS AS MARKED / REPAIR SEVERAL AREAS OF TOP SKIN DAMAGE AS MARKED IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1 PAR K1 L1 (ABC) & M1 (AB) REV 61
